# SDR CA020515002

- Difficulty date: May 3, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 6,177 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS ENROUTE TO A FIRE FROM KAMLOOPS, DURING CRUISE THE OIL PRESSURE WAS NOTED TO BE LOW ON THE RIGHT HAND ENGINE. THE ENGINE WAS SHUTDOWN AND THE PROPELLER WAS FEATHERED. THE AIRCRAFT RETURNED TO THE KAMLOOPS TANKER BASE. THE ENGINE WAS REPLACED WITH A SERVICEABLE UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
